# SDR XNOA01055

- Difficulty date: June 28, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr Pneu Reg
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 REGULATOR FAULT LIGHT ON.   TRANSFERED TO DMI LIST PER ENA A300 MEL 36-11-10. DMI #2443.
